# SDR AALA202401036293

- Difficulty date: December 19, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 77,852 hours, 31,883 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Support Fitting
- Part number: D5598160100300
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND HORIZONTAL STABILIZER #6 HINGE ARM SUPPORT FITTING CRACKED AT STABILZER STATION 5862 AND RIB 13. REPLACED RIGHT HAND HORIZONTAL STABILIZER #6 HINGE ARM SUPPORT FITTING PER SRM 51-42-11.
